# SDR DALA2022052703695

- Difficulty date: May 27, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2252005) DURING INSPECTION FOUND CORROSION AT FLOORBEAM STA 344 LBL 10 TO RBL 10 WET AREA. FLOO BEAM STA 344 LBL 10 TO RBL 10 WET AREA (W1).WAS REPAIRED PER PER B737-800 SRM 53-10-51-2R PROCEDURE 10.
